Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Theory of Probability and Mathematical Statistics
Theory of Probability and Mathematical Statistics
ISSN 1547-7363(online) ISSN 0094-9000(print)

Diffusion approximation of evolutionary systems with equilibrium in asymptotic split phase space


Authors: Vladimir S. Korolyuk and Nikolaos Limnios
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 70 (2004).
Journal: Theor. Probability and Math. Statist. 70 (2005), 71-82
MSC (2000): Primary 60J55, 60J75, 60F17
Published electronically: August 26, 2005
MathSciNet review: 2109825
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we consider an additive functional of a Markov process with locally independent increments switched by a Markov process. For this functional, we obtain nonhomogeneous diffusion approximation results without balance condition on the drift parameter. A more general diffusion approximation result is obtained in the case of an asymptotic split phase space of the switching Markov process.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2000): 60J55, 60J75, 60F17

Retrieve articles in all journals with MSC (2000): 60J55, 60J75, 60F17


Additional Information

Vladimir S. Korolyuk
Affiliation: Ukrainian National Academy of Sciences, Ukraine

Nikolaos Limnios
Affiliation: Université de Technologie de Compiègne, France

DOI: http://dx.doi.org/10.1090/S0094-9000-05-00632-0
PII: S 0094-9000(05)00632-0
Keywords: Diffusion approximation, additive functional, asymptotic split phase space, Markov process with locally independent increments, nonhomogeneous diffusion
Received by editor(s): January 20, 2004
Published electronically: August 26, 2005
Additional Notes: This work is partially supported by INTAS project # 9900016.
Article copyright: © Copyright 2005 American Mathematical Society